# SDR DLL19000949

- Difficulty date: May 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- Aircraft time: 79,028 hours, 15,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Exterior
- Component: Power Supply, 516574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND 2R EXTERIOR EMERGENCY LIGHT ON CONSTANTLY.  REPLACED POWER SUPPLY.
